MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION STERLING; CATHETER, PERCUTANEOUS

BOSTON SCIENTIFIC CORPORATION STERLING; CATHETER, PERCUTANEOUS
Model Number H74939032504040
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/29/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that balloon rupture occurred.The 90% stenosed target lesion was located in the mildly tortuous and moderately calcified vessel in the left forearm.A 5.0mmx40mmx40cm (4f) sterling balloon catheter was advanced for dilation.During the procedure, the balloon was inflated several times at 14 atmospheres.After that, the balloon ruptured at 12 atmospheres for 30 seconds.The device was removed without any problems, and the procedure was completed with another of the same device.No complications were reported, and the patient was in good condition after the procedure.
 
Event or Problem Description
 
Additional Manufacturer Narrative
This report is being filed to correct the model number and unique identifier (udi) # in response to an fda request.

Brand Name
STERLING
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key18251776
Report Number2124215-2023-68198
Device Sequence Number17803317
Product Code DQY
UDI-Device Identifier08714729122913
UDI-Public(01)08714729122913(17)260927(10)32527030
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K053116
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/02/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/27/2026
Device Model NumberH74939032504040
Device Catalogue Number24700
Device Lot Number0032527030
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/29/2023
Supplement Date Received by Manufacturer06/12/2024
Initial Report FDA Received Date12/01/2023
Supplement Report FDA Received Date07/02/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/28/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
GUIDEWIRE: KYOUSHA NT; GUIDEWIRE: KYOUSHA NT; INFLATION DEVICE: ENCORE 26; INFLATION DEVICE: ENCORE 26; INTRODUCER SHEATH: 6F MOSQUITO; INTRODUCER SHEATH: 6F MOSQUITO
Patient SexUnknown